Subscribe to this Thread…
Results 1 to 2 of 2
  1. #1
    Junior Member
    Join Date
    Aug 2011
    Posts
    2

    Dialysis and confusion

    Hi all,
    I am taking care of my 85 year old sweetheart Dad who has an autoimmune disease called Good Pasture Syndrome. It effects the kidneys and lungs. So far only his lungs have been affected, and it started exactly one year ago. He has been on dialysis for one year and is really having a difficult time. He gets nauseated alot although never throws up, can't eat, is very anxious, hasn't slept well in weeks and just lately very confused. He just started asophex today instead of prilosec and we're hoping it works better. He takes Zofran an hour before dinner but sometimes the nausea starts and it's too late to take anything. He is not senile or have dementia but the last few days has been very confused. His dr. is out of town so I spoke to the dr. that was covering. He seems to think my dad is sleep deprived and the sleeping meds that he keeps switching are affecting his mental state. He just prescribed restoril today and only time will tell if it helps. It is so sad watching someone you love suffer. I know he would feel better if he could get some good sleep. If any one has any advice, please let me know. Thank-you so much.

  2. #2
    Junior Member
    Join Date
    Apr 2014
    Posts
    1

    Looking for someone with Good Patures Sydrome.

    Quote Originally Posted by bsk1956 View Post
    Hi all,
    I am taking care of my 85 year old sweetheart Dad who has an autoimmune disease called Good Pasture Syndrome. It effects the kidneys and lungs. So far only his lungs have been affected, and it started exactly one year ago. He has been on dialysis for one year and is really having a difficult time. He gets nauseated alot although never throws up, can't eat, is very anxious, hasn't slept well in weeks and just lately very confused. He just started asophex today instead of prilosec and we're hoping it works better. He takes Zofran an hour before dinner but sometimes the nausea starts and it's too late to take anything. He is not senile or have dementia but the last few days has been very confused. His dr. is out of town so I spoke to the dr. that was covering. He seems to think my dad is sleep deprived and the sleeping meds that he keeps switching are affecting his mental state. He just prescribed restoril today and only time will tell if it helps. It is so sad watching someone you love suffer. I know he would feel better if he could get some good sleep. If any one has any advice, please let me know. Thank-you so much.
    My husband had Good Patures Sydrome he passed in 2011 I would love to talk to you on this matter, he was only 59 years old and of Hispanic Decent which is rare usual because it usually gets white males i have alot to talk about , hope to here from you.

    Sincerly Diane;

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •